Loading [MathJax]/jax/output/CommonHTML/config.js
Journal of Computational and Engineering Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Comp. Eng. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Computational and Engineering Mathematics, 2015, Volume 2, Issue 2, Pages 25–38
DOI: https://doi.org/10.14529/jcem150204
(Mi jcem4)
 

This article is cited in 1 scientific paper (total in 1 paper)

Computational Mathematics

Numerical research of degenerate dynamic balance model of the cell cycle

S. I. Ebel

South Ural State University, Chelyabinsk, Russian Federation
Full-text PDF (428 kB) Citations (1)
References:
Abstract: The mathematical model of the cell cycle is considered. It is shown that a balance dynamic model of the cell cycle for the mitotic cell division is degenerate. The method of constructing of the degenerate balance dynamic model of the cell cycle is submitted. The methods of the theory of degenerate groups and the numerical methods for the initial value problem for the Leontiev type systems are applied to the studied model. The numerical investigation of a model example of a degenerate balance dynamic model of the cell cycle is performed. The construction of the mathematical model will allow to reduce a time of studying of the processes occurring in the cell, to develop the possible scenarios of development in accordance with the changing of environmental factors and to optimize the process of removing of the division defect.
Keywords: model of the cell cycle, numerical solution, Leontieff type models, computational efficiency of the algorithm.
Received: 17.05.2015
Bibliographic databases:
Document Type: Article
MSC: 65J10, 92B05
Language: English
Citation: S. I. Ebel, “Numerical research of degenerate dynamic balance model of the cell cycle”, J. Comp. Eng. Math., 2:2 (2015), 25–38
Citation in format AMSBIB
\Bibitem{Ebe15}
\by S.~I.~Ebel
\paper Numerical research of degenerate dynamic balance model of the cell cycle
\jour J. Comp. Eng. Math.
\yr 2015
\vol 2
\issue 2
\pages 25--38
\mathnet{http://mi.mathnet.ru/jcem4}
\crossref{https://doi.org/10.14529/jcem150204}
\elib{https://elibrary.ru/item.asp?id=23885334}
Linking options:
  • https://www.mathnet.ru/eng/jcem4
  • https://www.mathnet.ru/eng/jcem/v2/i2/p25
  • This publication is cited in the following 1 articles:
    1. A. V. Keller, A. A. Ebel, “Chislennyi metod resheniya zadach smeshannogo upravleniya dlya sistem leontevskogo tipa”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 7:4 (2015), 37–45  mathnet  crossref  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Journal of Computational and Engineering Mathematics
    Statistics & downloads:
    Abstract page:200
    Full-text PDF :86
    References:52
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025